suffering from severe nocturnal emissions(semen loss) at every nightDear Doctor,
Iam suffering from severe nocturnal emissions every night,some times even I loose semen when Iam talking to girls. My age is 23.And I am taking medicines for depression and Obsessive compulsive disorder whose names are Arip and Clonin respectively.Iam taking both of the medicines at night.
I heard that I can use Nux Vomica or Thuja Q.
Doctor please suggest me good medication for curing this nocturnal emission problem. Also please tell me the side effects of those medicines.
sundeep on 2009-09-10
sundeep last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.